# SDR YENA2023062200716

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON DOUBLER OF PREVIOUS REPAIR, CTR RH LONG BEAM BTW FR16-18 AND Y=200 TO Y=303 AT FWD FLOOR STRUCTURE; (RESOLVED ON W/O: 1241890 TASKCARD: NR-00003 ) REMOVED AND REPLACED CTR RH LONG BEAM BTW FR16-18 AND Y=200 TO Y=303 AT FWD FLOOR STRUCTURE IAW EMB-190 SRM 51-41-02.  ALL WORK WAS PERFORMED ON TECHOPS NR1241890-0084.
